# SDR IPXA2024013031680

- Difficulty date: January 14, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN MIDDLE HOLE ON RIGHT WING FRAME 40 LOWER JUNCTION. ROTO PERFORMED ON RIGHT WING MIDDLE HOLE FASTENER FRAME 40 LOWER JUNCTION. DAMAGE STILL PRESENT IN HOLE, IAW 51-10-01. T96525 T91779. ROTO PERFORMED ON FRAME 40 LOWER JUNCTION RH MIDDLE HOLE. NO DEFECTS FOUND, IAW 51-10-01. T96525 T91779.
